# SDR SWIA201230953

- Difficulty date: June 7, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 29,313 hours, 41,432 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Frayed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S SHOULDER HARNESS IS FRAYED AND IS DIFFICULT TO TAKE ON AND OFF.  (FLT 5614)  REPLACED F/A'S SEAT BELT HARNESS IN REFERENCE TO AMM.
